# SDR DALA2022041902742

- Difficulty date: April 16, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 57,759 hours, 27,147 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 RIGHT MLG RETRACT ACTUATOR ANCHORAGE FITTING HAS CORROSION/ PITTING ON THE BEARING BORE AND CHAMFER. CORRECTIVE ACTION: COMPLIED WITH PRI 598766-14 REV 0, REV1, REV2, FINAL ER/A 598766-14 REV 0. (2198277)
